MAUDE Adverse Event Report: HALYARD HEALTH, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

HALYARD HEALTH, INC. HALYARD; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 94829
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Event or Problem Description
Mic-key was placed into the stomach.Seven (7) days later, the nursing staff heard an air escaping sound and noted that the patient's g-tube was falling out.It was noted that there was no tension on the tubing.Once the tube was removed it was discovered that the balloon on the mic-key has ruptured.The mic-key was replaced with a new device without issue.The patient was not harmed.

Brand Name
HALYARD
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
HALYARD HEALTH, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key7697730
Report Number7697730
Device Sequence Number1108318
Product Code KNT
UDI-Device Identifier10680651948295
UDI-Public(01)10680651948295(20)
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2018
Report Date (Section F) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number94829
Device Catalogue Number0120-12-1.2
Device Lot NumberAA6342F25
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/18/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA07/13/2018